# SDR IPXA2015091793648

- Difficulty date: August 28, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pan
- Part number: LJ505143
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 1, ENGINE OTBD T/R INTERIOR SIDE METAL PAN AFT SIDE GOUGED.  R & R NR 1 ENGINE OTBD T/R INTERIOR SIDE METAL PAN, PN: LJ75051-43, BATCH 0002845422 IAW SRM 51-40-05-0G, AND SRM 51-40-02-0G.
